| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that "the transition isn't very smooth with the peel-away sheath that comes in the dual lumen 5f picc kit.It does have a slight step that hangs up on the vessel wall or fascia to the point that the providers now have to run the dilator in first by itself and then put it back together and re insert." no other information was provided.
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A batch history review (bhr) of regx1062 showed no other similar product complaint(s) from this lot number.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of difficulty inserting the dilator/sheath was confirmed; however, the root cause was not identified.The product returned for evaluation was one photograph which depicted a 5fr microintroducer dilator/sheath assembly.The device was assembled, with the dilator inlaid through the sheath.Blood residue was visible on the sample near the distal end.The tip of the sheath exhibited deformation.A segment of the distal tip was pealed back and flared away from the vessel dilator.The sheath tip deformation was consistent with difficult insertion; however, inspection of the photograph was insufficient to identify the cause of the deformation.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include attempted insertion through a too-small incision and sheath damage causing a rough transition between the dilator and the sheath.
Event or Problem Description